MAUDE Adverse Event Report: MAKO SURGICAL CORP. PELVIC ARRAY ADAPTOR ASSY; STEREOTAXIC DEVICE, ROBOTICS

MAKO SURGICAL CORP. PELVIC ARRAY ADAPTOR ASSY; STEREOTAXIC DEVICE, ROBOTICS
Catalog Number 112240
Medical Device Problem Codes Break (1069); Non Reproducible Results (4029)
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 07/15/2019
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
As part of the normal complaint follow-up, an evaluation of the event has been initiated by mako surgical.A supplemental report will be submitted when additional information becomes available.
 
Event or Problem Description
Array adapter broke off while tightening.Case type: tha.
 
Event or Problem Description
Array adapter broke off while tightening case.Type: tha.
 
Additional Manufacturer Narrative
Follow-up #1 and final report submitted to update sections d.3, g.1, g.4, g.7, h.2, h.3, h.6, h.10 and h.11 based on the results of investigation.Reported event: it was reported that "array adapter broke off while tightening." the event was not confirmed.Method & results: -device evaluation and results: a review of complaints in catsweb and trackwise related to p/n 112240, lot 19080913 shows 00 additional complaint(s) related to the failure in this investigation.-product history review: review of the device history records indicates 49 device(s) were manufactured and accepted into final stock on 12dec2013 and 01 device(s) were rejected.Review of qt13-12-0018 indicates the following: 01 device(s) were quarantined due to screw misplacement; the part was rtv.Product history review shows the nonconformance(s) did not contribute to the event alleged in this complaint.-complaint history review: a review of complaints in catsweb and trackwise related to p/n 112240, lot 19080913 shows 00 additional complaint(s) related to the failure in this investigation.Conclusion: the exact cause of the event could not be determined because the product was not received.Corrective action/preventive action: no action is required at this time as there is no confirmed failure mode.H3 other text : product was not available for evaluation.

Brand Name
PELVIC ARRAY ADAPTOR ASSY
Common Device Name
STEREOTAXIC DEVICE, ROBOTICS
Manufacturer (Section D)
MAKO SURGICAL CORP.
2555 davie road
fort lauderdale FL 33317
MDR Report Key8816992
Report Number3005985723-2019-00530
Device Sequence Number3109302
Product Code OLO
UDI-Device Identifier00848486002930
UDI-Public00848486002930
Combination Product (Y/N)N
Initial Reporter StateFL
Initial Reporter CountryUS
PMA/510(K) Number
K121064
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 09/25/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number112240
Device Lot Number19080913
Was Device Available for Evaluation? Yes
Initial Date Received by Manufacturer 07/15/2019
Supplement Date Received by Manufacturer09/21/2019
Initial Report FDA Received Date07/23/2019
Supplement Report FDA Received Date09/25/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Hospitalization;